# SDR ASOA04263

- Difficulty date: April 3, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EMERGENCY FLOOR LIGHTS ILLUMINATED WHILE IN THE ARMED POSITION.  MAINTENANCE OPERATED THE EMERGENCY FLOOR LIGHTS SYSTEM AND NO DEFECTS WERE NOTED.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
